| Catalog Number |
20-700 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/04/2010
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, malposition.
Event or Problem Description
Patient reported "firm and looks abnormal due to capsular contracture" with no treatment.Healthcare professional reported "low riding implant".This record is for the left side.Device was explanted and replaced.Device will not be returned.